# SDR AALA20091013TUL01

- Difficulty date: October 5, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 24,234 hours, 10,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN DAMAGED AT STATION 880-915.  INSTALLED REPAIR DOUBLER AND STRUCTURAL FILLER PER ENGINEERING AUTHORITY B737-53-007483.
